# SDR AMTA200301277

- Difficulty date: August 15, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 7R SLAT SKIN DENTED AT OUTBOARD LEADING EDGE.  REPAIRED SLAT SKIN IAW SRM 57-51-00, FIG 807. (M)
